# SDR USAA2013071100012

- Difficulty date: July 8, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 73,606 hours, 32,870 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472178200
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN AREA ON SEAT TRACK BS2403, Y756.  REPLACED DAMAGE PORTION OF SEAT TRACK IAW SRM 53-00-15, FIG. 201.
